# SDR 96ZZZM31

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 717
- Engine: Garrtt TPE33110U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gear Shaft
- Part number: 8971973
- Condition: Sheared
- Location: Scavange Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS DISASSEMBLIED AND INSPECTED BY GARRETT AVIATION SERVICES IN AUGUSTA, GA.  THEY FOUND THAT THE SCAVANGE PUMP GEAR SHAFT HAD SHEARED AND THAT THERE WAS A SLIGHT BINDING IN THE SCAVANGE PUMP WHEN ROTATED BY HAND.  THE PUMP WAS DISASSEMBLIED AND INSPECTED AND NO APPARENT DAMAGE WAS FOUND, BUT THE PUMP ROTORS WERE REPLACED AS A PRECAUTIONARY MEASURE.
